Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Unable to pass urine, lost consciousness. Urine test normal. Causes for symptoms?

i have a grandaughter that just pee every 10 to 12 hours and she black out on sat and didn;t response until the paradimcs showed up ,do you think ther is a connection ,she is in hosp. getting test done?S he was peeing like this for about two weeks all of her urnine test came back neg.the doctor ruled out heart problems
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi thanks for using HCM

Reduced urine output could be due to dehydration or kidney problems. as her urine urine tests are normal. ask her to take more liquid and nutritious diet.
black out could be due to hypoglycaemia ,
Better to get complete blood counts done and blood sugar levels , RFT , LFT.
Hope I have answered your query. wish her a good health.

Dr. Vidya
Answered: Fri, 2 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor